, Volume 121, Issue 1, pp 439-479

Every ordinary symplectic isogeny class in positive characteristic is dense in the moduli

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

We prove that any ordinary symplectic separable isogeny class in the moduli space of principally polarized abelian varieties over a field of positive characteristic is dense in the Zariski topology.

Oblatum 24-X-1994
This research is partially supported by grant DMS90-02574 from the National Science Foundation and by a grant from the National Science Council of Taiwan, R.O.C.